Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 603203, 8 pages
http://dx.doi.org/10.1155/2014/603203
Research Article

Multiplicity of Positive Solutions for a Singular Second-Order Three-Point Boundary Value Problem with a Parameter

Department of Mathematics, Shijiazhuang Mechanical Engineering College, Shijiazhuang, Hebei 050003, China

Received 10 June 2014; Accepted 30 July 2014; Published 12 August 2014

Academic Editor: Alberto Cabada

Copyright © 2014 Jian Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. A. Il'in and E. I. Moiseev, “Non-local boundary value problem of the first kind for a Sturm-Liouville operator in its differential and finite difference aspects,” Differential Equations, vol. 23, pp. 803–810, 1987. View at Google Scholar
  2. C. P. Gupta, “Solvability of a three-point nonlinear boundary value problem for a second order ordinary differential equation,” Journal of Mathematical Analysis and Applications, vol. 168, no. 2, pp. 540–551, 1992. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. B. Liu, L. Liu, and Y. Wu, “Positive solutions for a singular second-order three-point boundary value problem,” Applied Mathematics and Computation, vol. 196, no. 2, pp. 532–541, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. R. Ma, “Multiplicity of positive solutions for second-order three-point boundary value problems,” Computers & Mathematics with Applications, vol. 40, no. 2-3, pp. 193–204, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. R. Ma and H. Wang, “Positive solutions of nonlinear three-point boundary-value problems,” Journal of Mathematical Analysis and Applications, vol. 279, no. 1, pp. 216–227, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. H. B. Thompson and C. Tisdell, “Three-point boundary value problems for second-order, ordinary, differential equations,” Mathematical and Computer Modelling, vol. 34, no. 3-4, pp. 311–318, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. J. Webb, “Positive solutions of some three point boundary valueproblems via fixed point index theory,” Nonlinear Analysis, vol. 47, pp. 4319–4332, 2001. View at Google Scholar
  8. X. Han, “Positive solutions for a three-point boundary value problem at resonance,” Journal of Mathematical Analysis and Applications, vol. 336, no. 1, pp. 556–568, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. X. Han, “Positive solutions for a three-point boundary value problem,” Nonlinear Analysis: Theory, Methods & Applications, vol. 66, no. 3, pp. 679–688, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. K. Deimling, Nonlinear Functional Analysis, Springer, Berlin, Germany, 1985. View at Publisher · View at Google Scholar · View at MathSciNet
  11. D. J. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, vol. 5, Academic Press, New York, NY, USA, 1988. View at MathSciNet